# SDR 06FDEA2491

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027512
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING NR 3 SLAT LE SURFACE FOUND DAMAGED.  REPAIR CARRIED OUT ON RT WING NR 3 SLAT L/E SURFACE AS PER SRM 57-10-00   FIG.33   VOL.I.REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
